# SDR SWAA2024111859296

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 72,603 hours, 38,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER WING SECTION VAPOR BARRIER IS CRACKED APPROXIMATELY 2.5 INCHES LONG 3 INCHES O/B OF KEEL BEAM<[01] PERFORMED LH CENTER WING VAPOR BARRIER REPAIR REF SRM 57-10-10.
